# SDR SWAA2020051844744

- Difficulty date: April 23, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUBTHRESHOLD WEB HAS CORROSION AROUND NUTPLATE HOLES BS792 TO BS847 RBL23 WL156 / CORROSION ON SUB THRESHOLD WEB FOUND TO BE OUT OF LIMITS PER SRM 53-60-15-1A-1. REMOVED AND REPLACED SUB THRESHOLD WEB BS 792 TO 847 RBL23 WL156 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A8340.
